Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2016, Article ID 5383527, 15 pages
http://dx.doi.org/10.1155/2016/5383527
Research Article

Bounded Traveling Wave Solutions and Their Relations for the Generalized HD Type Equation

1Department of Physics, Honghe University, Mengzi, Yunnan 661100, China
2College of Mathematics, Honghe University, Mengzi, Yunnan 661100, China

Received 17 March 2016; Revised 18 June 2016; Accepted 4 July 2016

Academic Editor: Andrew Pickering

Copyright © 2016 Qing Meng and Bin He. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qing Meng and Bin He, “Bounded Traveling Wave Solutions and Their Relations for the Generalized HD Type Equation,” Discrete Dynamics in Nature and Society, vol. 2016, Article ID 5383527, 15 pages, 2016. https://doi.org/10.1155/2016/5383527.